American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 81 of 81 found      Go to page: 1 2 3

[61] Keiji Izuchi. A geometrical characterization of singly generated Douglas algebras . Proc. Amer. Math. Soc. 97 (1986) 410-412. MR 840620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] P. W. Jones, D. Marshall and T. Wolff. Stable rank of the disc algebra . Proc. Amer. Math. Soc. 96 (1986) 603-604. MR 826488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Raymond Mortini. The Forelli problem concerning ideals in the disk algebra $A({\bf D})$ . Proc. Amer. Math. Soc. 95 (1985) 261-264. MR 801335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Leon Brown and William Cohn. Some examples of cyclic vectors in the Dirichlet space . Proc. Amer. Math. Soc. 95 (1985) 42-46. MR 796443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Mohamad El-Gebeily and John Wolfe. Isometries of the disc algebra . Proc. Amer. Math. Soc. 93 (1985) 697-702. MR 776205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Frank Forelli. Uniqueness of representing measures . Proc. Amer. Math. Soc. 93 (1985) 507-508. MR 774013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] José A. Antonino and Salvador Romaguera. A short proof of the Cima-Wogen $L(f)={\rm circle}$ theorem . Proc. Amer. Math. Soc. 92 (1984) 391-392. MR 759659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Donna Kumagai. Multidimensional analytic structure and Shilov boundaries . Proc. Amer. Math. Soc. 91 (1984) 595-600. MR 746097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] R. B. Burckel and Sadahiro Saeki. Additive mappings on rings of holomorphic functions . Proc. Amer. Math. Soc. 89 (1983) 79-85. MR 706515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Edgar Reich. On the uniqueness question for Hahn-Banach extensions from the space of $\mathcal{L}^1$ analytic functions . Proc. Amer. Math. Soc. 88 (1983) 305-310. MR 695263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] D. H. Hamilton. The extreme points of $\Sigma $ . Proc. Amer. Math. Soc. 85 (1982) 393-396. MR 656110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Karl-Joachim Wirths. On holomorphic functions satisfying $\,f(z)(1-z\sp{2})\leq 1$ in the unit disc . Proc. Amer. Math. Soc. 85 (1982) 19-23. MR 647889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Frank Forelli. A note on ideals in the disc algebra . Proc. Amer. Math. Soc. 84 (1982) 389-392. MR 640238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Michael von Renteln. A simple constructive proof of an analogue of the corona theorem . Proc. Amer. Math. Soc. 83 (1981) 299-303. MR 624918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Eric Alan Gerber and Max L. Weiss. Parts in $H\sp{\infty }$ with homeomorphic analytic maps . Proc. Amer. Math. Soc. 83 (1981) 315-318. MR 624921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Jacob Burbea. A Dirichlet norm inequality and some inequalities for reproducing kernel spaces . Proc. Amer. Math. Soc. 83 (1981) 279-285. MR 624914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] I. Glicksberg. Equivalence of certain representing measures . Proc. Amer. Math. Soc. 82 (1981) 374-376. MR 612722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Takahiko Nakazi. A note on the factorization of operator-valued functions . Proc. Amer. Math. Soc. 81 (1981) 591-594. MR 601736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Daniel H. Luecking. The compact Hankel operators form an $M$-ideal in the space of Hankel operators . Proc. Amer. Math. Soc. 79 (1980) 222-224. MR 565343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] William F. Donoghue. Monotone operator functions on arbitrary sets . Proc. Amer. Math. Soc. 78 (1980) 93-96. MR 548091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Jun-ichi Tanaka. A note on Helson's existence theorem . Proc. Amer. Math. Soc. 69 (1978) 87-90. MR 482594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 81 of 81 found      Go to page: 1 2 3